Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suggest treatment for alopecia and headaches

Dec 2013
User rating for this question
Answered by

Practicing since : 2002
Answered : 4128 Questions
hello my english is not good. i´m brazillian woman. i´m suffering a lot cause there a re no diagnosis for me. the only one is psicoses hypocondriac monossomatic. i don´t feel it is right.. 3 months ago i´m suffering from itchty? inflamation in many holes on my scalp. they pulse and itchy. i told doctors there are holes. growing into my scalp. i know cause i feel liquid medicines comes into the scalp. if u look outside tthere is only a lot of rashes(?) it´s subcutaneous.. there is a canal join all rashes on my face: nose, eyes hears, eyebrowns coming from scalp. but u can´t see the canal or tubes. they are tight and resistente. these canals come along my body neck spinal cocix legs and feet. genital place i can see few holes. the holes on body are few. i´m suffering there is no diagnostic only i´m crazy. i feel too tired, alopecia,headaches all time, don´t sleep and eat well, i feel bad. Please it´s all subcutaneous only on scalp u can see inflamations holes.. the canals are as spirals around my scalp, i know cause i feel the medicines goes trough. them. i went to 7 doctors and they say it doesn´t exist. i´m consider in delirium. Please give me some help. diseases could be.. Thanks a lot.
Posted Thu, 13 Feb 2014 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 4 hours later
Brief Answer: Send good resolution pictures of rashes & alopecia Detailed Answer: Hi XXXXXXX Welcome to the forum and thanks for posting your query. I can very well understand your concern for the type of problem you are suffering from. It is really a distress when you do not get proper relief after so many of consultations. In view of such a great problem of rashes and alopecia with feeling of canals in the body, I request you to kindly send some of the pictures of rashes and alopecia so that as a dermatologist I can analyze it best. It would be best to send few good resolution pictures of the affected areas so that it can be analyzed best. You have a feature to upload images by yourself at the right side of the query page, please utilize that so that I can answer your queries better. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia). Hope to hear soon form your side. "With good health wishes" Dr Sanjay Kumar Kanodia MD- Dermatology
Above answer was peer-reviewed by
Answered by Dr. Sanjay Kumar Kanodia 25 hours later
Brief Answer: Olanzapine would be best optin for your problem Detailed Answer: Hello XXXXXXX Welcome to the forum again and thanks for sending all the important pictures. Now after thoroughly analyzing the picture let me reassure you that there is no abnormality in the skin. There appears to be only some scarring on the forehead and rest of the scalp and neck areas are totally normal. Let me tell you form my side that I quite often see your kind of complaints in my clinical practice and like yourself patients are quite distressed about the possibility of multiple types of symptoms as you are feeling. I am not concerned towards the diagnosis which had been given previously but my main aim is that you should get better at the earliest possible. In my clinical practice I have observed that the best drug suited for the same is Olanzapine. It is a generally started with a dose of 5mg per day but in my experience 10 mg would be the ideal dose to start with. It is to be taken after meals at night time. There is mild sedation after taking it for few days to weeks period and then it subsides. You will see improvement after 3-4 weeks period. If the improvement id not seen then the dose can be increased to 15 mg per day and same 3-4 weeks observation is done. If still response is not seen then can be increased up to a dose of 20 mg per day. I am pretty sure that by this drug you will find the best result in your symptoms. Rest there is nothing important to be dealt from skin side. By the way your English is quite good and you were able to express all your problems quite nicely. I wish and pray for your early recovery. "With good health wishes" Dr Sanjay Kumar Kanodia MD- Dermatology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor